MathSciNet Relay Station
MathSciNet bibliographic data
MR1081511 32S50 (32S15 32S55)
Némethi, András; Zaharia, Alexandru On the bifurcation set of a polynomial function and Newton boundary. Publ. Res. Inst. Math. Sci. 26 (1990), no. 4, 681–689.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement